Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had spotting then light periods, diarrhea. Pregnant. Miscarriage?

I am around 4-6 weeks pregnant. A few nights ago I started spotting and running a low fever, then yesterday the spotting turned into a light period. This morning I woke up with the bleeding the same, but now have diarrhea. Could I be having a miscarriage. If not, what should I do to help save the baby. This is my fourth pregnancy and I never did this with the other three.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
You say that you are 4-6 wks pregnant. Did you confirm your pregnancy. If not first confirm your pregnancy.
if your pregnancy is already confirmed Consult your gynecologist to rule out miscarriage and further treatment.
Your low grade fever and diarrhea are nothing to worry now.
You have already 3 children. if pregnancy is not confirmed or miscarriage is confirmed my advise is Family planning surgery.
Best wishes
Answered: Thu, 11 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor